# SDR 20000927SH003

- Difficulty date: September 26, 2000
- Submitted: September 26, 2000
- Operation: General aviation
- Aircraft: N543MC
- Make and model: Cessna 182S
- Aircraft serial: 18280548
- Aircraft time: 79 hours
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 12601121
- Condition: Burred
- Location: Quadrant
- Part time: 79 hours
- Component: Cable, Cessna
- Component part number: 0510105328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 00-27-02, DATED AUGUST 14, 2000, TO INSPECT FOR PROPER RADIUS WHERE INTERCONNECT CABLE IS ATTACHED TO QUADRANT, AILERON CABLE 0510105-328 WAS FOUND SEVERELY WORN.  CABLE WEAR WAS WHERE CABLE CONTACTED PULLEY GROOVE (OUTER SECTION OF 1260112-1 PULLEY) OVER HOLE DRILLED FOR NAS561-6-32 PIN (INNER SECTION OF PULLEY) WHICH ATTACHES PULLEY TO AILERON CONTROL TUBE ASSEMBLY, FORWARD OF YOKE.(DIGITAL PICTURES AVAILABLE ON REQUEST).  REF:  OPER CONTROL NR 200002.  (X)
